Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Would Ortho Micronor pills also cause irregular bleeding?

Hi I want to stopped my period from sept 25th thru oct 19th , I am supposed to start ortho micronor pill when my periods comes within the next week. Is there a way to take this pill and stop my period. Also I am reading this pill is the same as deposhot. When I was on the deposhot I had a lot of irregular bleeding. would I have the same reaction to the ortho miconor pill
Tue, 28 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hi,

It can cause mild menstrual irregularities and abnormal bleeding, nothing much to worry and it will get settle by itself even without any definite treatment.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello I am on the birth control Ortho Micronor tablet and I am getting sharp sudden pains in the lower left part of my stomach. I don t know if it...